# SDR YENA20090724077

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 35,990 hours, 13,734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6730C010000
- Part serial: 04161
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 13,050 hours, 4,643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT 15, JFK-FLL, AIR RETURN TO JFK, AIRPLANE LOST IN BLEED (NR 1)DURING FINAL CLIMB.  BLEED NR 2 WAS ALREADY INOP.  EMERGENCY DESCENT WAS INITIATED TO 8000 FT CABIN ALTITUDE REACHED 10900 BEFORE IT WAS CONTROLLED DOWN.  ENG WAS ON ALSO.  REMOVED AND REPLACED NR 1 ENG FAN AIR VALVE PER AMM 36-11-54-04.
